MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-4013
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty on (b)(6) 2013.Approximately 9 years, 8 months later was revised on (b)(6)2022.Patient required revision surgery for issues including but not limited to polyethylene wear, bone loss, osteolysis, instability and/or component loosening.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.H6.Investigation results- there is no specific optetrak logic device information provided.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.There is no other information available.
 
Additional Manufacturer Narrative
H11.Updated/additional information ¿ b5.G1.G2.G4.H6.The revision reported was likely the result of polyethylene wear and osteolysis as stated in the operative notes.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the polyethylene wear and osteolysis cannot be determined as the device was not available for evaluation, and radiographs or photographs were not provided.
 
Event or Problem Description
Revision operative report of 14-dec-2022-postoperative diagnosis: failure of left total knee.Revised to competitor's devices.Indication: severe poly wear, impending catastrophic failure of tibial implants.Negative for sepsis.Severe tibial bone loss, structural and cavitary, extending approx.40 mm distal on the medial condyle, large cavitary and distal cavitary central and distal and posterior structural bone loss on the femur.Complex revision left total knee for purposes of severe bone loss.Femoral and tibial specific implants.The patient was aroused from anesthetic, brought to recovery room without incident.No other information is available.
 
Additional Manufacturer Narrative
Concomitant: (b)(6), 200-03-32 - one peg patella 32mm.(b)(6), 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.(b)(6), 02-010-03-0240 - logic cr femoral cem, left, sz 4.The product associated with the reported event is within the scope of recall [z-0021-2022]; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 4, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key17175304
Report Number1038671-2023-01428
Device Sequence Number3555618
Product Code JWH
UDI-Device Identifier10885862174468
UDI-Public10885862174468
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2020
Device Catalogue Number02-012-47-4013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer05/08/2024
01/31/2025
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date06/10/2024
02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown